# SDR SWIA202055562

- Difficulty date: November 24, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD6 IS CORRODED.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED THE PAX DOOR INTERCOSTAL DD6, REF DWG 601R31702 REV-N, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECK GOOD.
